MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CERAMIC FEM HD 36/+3MM; HIP PROSTHESIS

BIOMET UK LTD. DELTA CERAMIC FEM HD 36/+3MM; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a clinical study, at the 2-year follow-up appointment, the patient had been experiencing groin pain that radiates to the lateral hip for the last three months.So far, the patient has been treated through pain management clinic visits with narcotic pain medication and multiple unknowns injects that results in temporary pain relief.Attempts have been made but no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: item# 00625006530; lot# j7180079; bone screw self-tapping 6.5 mm dia.30 mm length item#20103605; lot# 65255952; g7 longevity neutral 36mm e item# 010000663; lot# 7205831; g7 pps ltd acet shell 52e item# 51-104130; lot# 7062049; tprlc 133 t1 pps ho 13x146mm item# unk apical hole plug; lot# unknown the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, b6, b7, g3, g6, h2, h3, h6, h11.The product remains implanted; therefore, visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Medical records were provided and reviewed by a health care professional.The review identified the patient has reported right groin pain since that radiates to the lateral hip; labs ordered, and an mri showed no significant findings.This has so far been treated through pain management clinic visits with narcotic pain medication and multiple unknown injections leading to temporary relief of pain.Patient had an mri on their study hip.The mri was reviewed and confirmed to have no loosening, infection, malalignment, or surrounding fluid collection.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DELTA CERAMIC FEM HD 36/+3MM
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19612886
Report Number3002806535-2024-00235
Device Sequence Number20390489
Product Code LZO
UDI-Device Identifier00887868271182
UDI-Public(01)00887868271182(17)311213(10)3095589
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number650-0662
Device Lot Number3095589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer09/02/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight95 KG
Patient RaceWhite